|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
I have taken Ipill on the 4th and 6th March and supposed to get my menses on the 20th march however on 16th march night i got stains and the next day 17th i got my period 1st day but to my surprise on the 2nd day there wasn’t anything except for small brown stain like it is finishing. Could you please advice what should I do? Is this normal cos I took the pill? On additional note I am also taking 2 different types of diabetic pills and also 1 kapsul hempedu to lower down my sugar count. Appreciate for your kind assistance. Thank you.
Thank you for your questions. First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing.
Ipill is an emergency contraceptive pill that should be taken after unprotected sex. The side effects from this medication are such as:
As mention above, it might be due to the pill. However, there are other causes that might contributing to this problem.
Pregnancy- implantation bleeding that might be confused with menstrual bleeding
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate diagnosis then next, appropriate treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.